# SDR GAIA99025

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Part number: BACC18Z1
- Condition: Failed
- Location: P6-3 Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO YIP FROM IND, THE FLIGHT ENGINEER FOUND THE NR 1 ENGINE FIRE DETECTION CIRCUIT BREAKER HAD TRIPPED.  ATTEMPTED ONE RESET, BUT THE CIRCUIT BREAKER WOULD NOT RESET.  THERE WAS A BUNRING RUBBER SMELL NOTED IN THE COCKPIT.  DECLARED AN EMERGENCY INTO YIP.  THE PLANE LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TRACED THE BURNING SMELL BACK TO THE CIRCUIT BREAKER.  THE CIRCUIT BREAKER WAS REPLACED AND A OPERATIONAL TEST OF THE SYSTEM WAS CARRIED OUT OK.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
